T Nation

Sick/Side Effects?


I started Winstrol 3 days ago with a 50mg injection everyday...

I took 800mg T400 Thursday..and have been taking approx 800-1200mg Test for 7 weeks or more now.

After my arm workout yesterday, I came home and felt pretty ill.

My skin hurts, i couldnt sleep at all, i had a fever with chills. Heavy breathing.
No yellowing of eyes, No specific pain in the abdominal region.

I have had no complications from any of the product Ive used until now.




This post was flagged by the community and is temporarily hidden.


I have experienced this too
I front loaded 1800mg Test Enanthate
same symptoms skin and nerves felt wierd shakey sick. Its test flu. Get a good sleep. It should pass, I have a buddy who gets this from sust alot.


hah = not very good luck at all.

so far ive spent 2K, gotten nothing but pain & sleeplessness, and am now sick as a dog.

the T400 i had mixed results with. sometimes it hurt, sometimes it didnt. well i heated it, and now on both sides, my delt is physically hard to the touch and hurts like you wouldnt believe.

AND.. i feel somewhat like i have the FLU.. thats a decent description. My body aches, got chills, running a slight fever, and my skin is ultra sensitive.

i expected to like blow up by using gear, and all its been is a headache.

btw, the stanozolol is SYD Group. it separates from the suspension... ive had 3 injections...

maybe its not even the stano, but its the only thing new in my regimen..

i feel like total shit.



hey brother. im from AZ and everyone i know feels like that. i went to the e.r. yesterday because i couldnt even breathe from it. im guessing its a bad virus going around man.


Aren't those drugs are supposed to boost your immune system to the point that you CAN'T get sick?


roids? are you serious? boost your immune system. i dont know about that. the first time i took gear i went through the same phase as he mentioned before.


For the sake of the original poster let's hope you are right. :slight_smile:


I recently had those same symptoms you described. I spent 2 months in the hopsital with pneumonia.


This post was flagged by the community and is temporarily hidden.


If you have been tolerating the t400 than i would say it is the winny. Alot of times guys can't tolerate any kind of suspension product, the syd group stuff is pretty coarse. You inject particals into the muscle belly and your body responds to it as it would any attack, fever, flu like symtoms, your body is trying to fight off what it views as an attack of some sort. Drop the winny and see if it goes away.


Influenza my friend.Rest food and more rest.Took me 4 days to get over it.


I dropped everything - skipping the Boldenone, and Win altogether.

I felt better, but it took a few days. It wasnt a viral infection, as my respiration was way up telling me my body was trying very hard to oxidize "something".

While I'd like to continue the win, ive been having some heacaches that last for days, and all kinds of BS. This gear thing has not worked out too well.

I may try the Win again this week. If I do and the problems return, that crap is getting launched out the window.

On second thought, what about my originl question of simply ingesting the liquid orally versus injecting it?




I'd hug you right now if it wasnt' kinda gay and you didnt' live in AZ. LOL!

Seriously, this isn't what its normally like. It could be coincidental but I'm really starting to wonder. It seems like every type of gear you've gotten is giving you problems??? Next thing you know your joints will start killing you from the winny! I surely hope not though for your sake. Good luck and keep us posted. BTW, what are you up so far?


well.. i ran out of T400..which is the only thing that so far Ive been able to verify is in fact good.

The boldenone seemed good, as my appetite increase 3 fold when on it.

I noticed my face and arms got extremely RED when working out when on..red blood cell count increase I would imagine.

My strength is up on incline/bench. My legs have been stronger naturally.

I opened the last bottle of Sustanon 250..and I noticed the color was very different once in the pin. The previous ones were a darker color..this one is clear.. the Test Cyp i have is also clear.

Who F***king knows at this point. Im probably taking cooking oil.

I know some of this has been good, as my weight has increased, and ive not been insane about my diet as i usually am. But then ive also NOT been working out everyday..allowing a lot more rest...

i never broke out or got any side effects, other than wanting to nail every skirt ive seen...thankfully my GF has been able to hang.

i stuck some win in my left thigh yesterday, and my knee hurts a great deal today...doesnt seem too good.



Are you definitely sure about your source?

It may just be that, unfortunately, you are one of the people who can't use winny. I get sides with winny as well, but it just tends to be the odd twinge in my wrists and knees. Maybe you should try Var in the equation instead of the winny. Not quite the same action, but at least you wont feel like shit.





Anavar. IMO it's better than Winny.


You've been taking 800-1200mg per week of test and approx. 200mg per week of winny. That's 6-7cc's a week of foreign substance introduced to the body. I doesn't sound too unusual to feel shitty when using a volume of that sort. I've done this type of volume before and have experienced these types of sides. I usually get these sides form test prop. or sustanon mostly though.


no -

test was run in a pyramid fashion.
win taken after such